# SDR MALA010595

- Difficulty date: July 20, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: D97648
- Part serial: 91K1575127
- Condition: Faulty
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3052 MAIN AILERON TRIM RUNAWAY.  LEFT WING HAD STRONG DOWNLOAD FORCES.  TRIM INDICATOR INDICATED FULL-UP ON INDICATOR, UNABLE TO NEUTRALIZE FORCES WITH MAIN TRIM STANDBY TRIM WORKED.  AIR RETURN TO RHI.  MAINTENANCE FOUND LT AILERON TRIM ACTUATOR TO BE FAULTY.  REMOVED AND REPLACED LT  AILERON TRIM ACTUATOR P/N D97648, S/N OFF 96H19190, S/N ON 91K1575-127 IAW SAAB MM 27-12-10.  OPS CHECK GOOD.
